Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Roberts, Barnaby"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Allen, Peter, Böttcher, Julia, Kohayakawa, Yoshiharu and Roberts, Barnaby (2017) Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing, 27 (2). pp. 141-161. ISSN 0963-5483

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) Independent sets, matchings, and occupancy fractions. Journal of the London Mathematical Society, 96 (1). pp. 47-66. ISSN 0024-6107

Davies, Ewan, Jenssen, Matthew, Roberts, Barnaby and Perkins, Will (2017) Tight bounds on the coefficients of partition functions via stability. Electronic Notes in Discrete Mathematics, 61. pp. 317-321. ISSN 1571-0653

Davies, Ewan, Jenssen, Matthew, Perkins, Will and Roberts, Barnaby (2017) On the average size of independent sets in triangle-free graphs. Proceedings of the American Mathematical Society, 146 (1). pp. 111-124. ISSN 0002-9939

Davies, Ewan, Jenssen, Matthew and Roberts, Barnaby (2017) Multicolour Ramsey numbers of paths and even cycles. European Journal of Combinatorics, 63. pp. 124-133. ISSN 0195-6698

Roberts, Barnaby (2017) Ramsey numbers of connected clique matchings. Electronic Journal of Combinatorics, 24 (1). P1.36. ISSN 1077-8926

Conference or Workshop Item

Allen, Peter, Roberts, Barnaby and Skokan, Jozef (2015) Ramsey numbers of squares of paths. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04.

Allen, Peter, Böttcher, Julia, Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04. (Submitted)

This list was generated on Wed Mar 20 05:02:19 2019 GMT.